# SDR WX0A2018081073367

- Difficulty date: August 9, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 49,206 hours, 40,139 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: K100150001
- Part serial: A1315
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE CABIN.   FOUND OVERHEAD LAMPS INOPERATIVE.   REPLACED THE LAMPS AND BALLAST.
